# SDR 20001229SH010

- Difficulty date: December 29, 2000
- Submitted: December 29, 2000
- Operation: General aviation
- Aircraft: N60617
- Make and model: Cessna 210L
- Aircraft serial: 21060595
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Accumulator
- Part number: 12810331
- Part serial: 807
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND ACCUMULATOR LEAKING.  CLEANED AND CYCLED GEAR.  FOUND ACCUMULATOR LEAKING FROM CRACK IN MACHINED CASTING SEAM.  CRACK IS ONLY VISIBLE WITH 10X MAGNIFICATION.  CAUSE - POSSIBLE CASTING FLAW.  (X)
